Alert archive / Kentucky / Wind Advisories in 2014

Wind Advisory 7, NWS Jackson, KY

November 23, 2014Harlan County, Letcher County, Pike County, Kentucky

NWS Jackson, KY issued this wind advisory at Nov 23, 2014, 6:07 PM EST for Harlan County, Letcher County, Pike County, Kentucky. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2014, 6:07 PM EST (23:07 UTC)
Expired
Nov 23, 2014, 11:00 PM EST
In force
5 hr
Issued by
NWS Jackson, KY

Counties Harlan County, KY, Letcher County, KY, Pike County, KY

The radar

The Jackson,KY radar (KJKL), 65 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WWUS73 KJKL 232307
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
607 PM EST SUN NOV 23 2014

...STRONG WINDS ALONG THE VIRGINIA BORDER THIS EVENING...
...STRONG WINDS ARE EXPECTED ALONG AND NEAR COLD FRONT...

.A STRONG PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM WILL BRING STRONG WIND GUSTS THIS EVENING ALONG THE VIRGINIA
BORDER. THEN...A COLD FRONT WILL APPROACH EASTERN KENTUCKY TOMORROW
MORNING AND MOVE ACROSS THE REGION THROUGH THE DAY MONDAY. AHEAD OF
THE FRONT EXPECT SOUTH TO SOUTHWEST WINDS TO INCREASE TO 15 TO 30 MPH
TOMORROW MORNING AND CONTINUE THROUGH THE DAY MONDAY. HIGHEST WIND
GUSTS WILL GENERALLY RANGE FROM 35 TO 45 MPH THROUGH THE DAY.

KYZ088-118-120-240715-
/O.NEW.KJKL.WI.Y.0007.141123T2307Z-141124T0400Z/
/O.EXT.KJKL.WI.Y.0006.141124T0900Z-141125T0000Z/
HARLAN-LETCHER-PIKE-
INCLUDING THE CITIES OF...HARLAN...WHITESBURG...PIKEVILLE
607 PM EST SUN NOV 23 2014

...WIND ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
WIND ADVISORY IS NOW IN EFFECT FROM 4 AM TO 7 PM EST MONDAY. 

* TIMING...WINDS WILL BE STRONG AND GUSTY THIS EVENING...BEFORE
  DECREASING OVERNIGHT. THEY WILL AGAIN INCREASE FROM EARLY MONDAY
  MORNING THROUGH MONDAY AFTERNOON.

* WINDS...WINDS WILL BE OUT OF THE SOUTHEAST THIS EVENING AT 10 TO 20
  MPH BELOW 2000 FEET AND 20 TO 30 MPH AT 2000 FEET ELEVATION AND
  ABOVE THIS EVENING. GUSTS AS HIGH AS 40 TO 55 MPH WILL OCCUR THIS
  EVENING...ESPECIALLY ABOVE 2000 FEET AND IMMEDIATELY DOWNWIND FROM
  PORTIONS OF PINE AND BLACK MOUNTAINS. WINDS WILL SHIFT TO SOUTH TO
  SOUTHWEST ON MONDAY AT 15 TO 30 MPH WITH GUSTS BETWEEN 35 AND 50
  MPH.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY
  FOR HIGH PROFILE VEHICLES. ALSO SOME SHALLOW ROOTED TREES COULD
  BE BLOWN OVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>117-119-
240715-
/O.EXT.KJKL.WI.Y.0006.141124T0900Z-141125T0000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-ELLIOTT-
MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-
PERRY-CLAY-LESLIE-MARTIN-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...INEZ
607 PM EST SUN NOV 23 2014

...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 7 PM EST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 4 AM TO 7 PM EST MONDAY. 

* TIMING...WINDS WILL INCREASE FROM EARLY MONDAY MORNING THROUGH
  MONDAY AFTERNOON.

* WINDS...WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST FROM 15 TO
  30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY
  FOR HIGH PROFILE VEHICLES. ALSO SOME SHALLOW ROOTED TREES COULD
  BE BLOWN OVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

DJ/JP
1 follow-up statement
660 
WWUS73 KJKL 240355
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
1055 PM EST SUN NOV 23 2014

...WINDS DECREASING AND BECOMING SOUTH WESTERLY ALONG THE VIRGINIA
BORDER TONIGHT...
...STRONG WINDS ARE EXPECTED ALONG AND NEAR COLD FRONT ON MONDAY...

.A STRONG PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM WILL BRING STRONG WIND GUSTS THIS EVENING ALONG THE
VIRGINIA BORDER. THEN...A COLD FRONT WILL APPROACH EASTERN
KENTUCKY TOMORROW MORNING AND MOVE ACROSS THE REGION THROUGH THE
DAY MONDAY. AHEAD OF THE FRONT EXPECT SOUTH TO SOUTHWEST WINDS TO
INCREASE TO 15 TO 30 MPH TOMORROW MORNING AND CONTINUE THROUGH
THE DAY MONDAY. HIGHEST WIND GUSTS WILL GENERALLY RANGE FROM
35 TO 45 MPH THROUGH THE DAY.

KYZ088-118-120-241200-
/O.EXP.KJKL.WI.Y.0007.000000T0000Z-141124T0400Z/
/O.CON.KJKL.WI.Y.0006.141124T0900Z-141125T0000Z/
HARLAN-LETCHER-PIKE-
INCLUDING THE CITIES OF...HARLAN...WHITESBURG...PIKEVILLE
1055 PM EST SUN NOV 23 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY...
...WIND ADVISORY WILL EXPIRE AT 11 PM EST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 11 PM EST THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY. 

* TIMING...AFTER BRIEFLY SLACKENING OVERNIGHT...WINDS WILL INCREASE
  TOWARD DAWN ON MONDAY AND REMAIN GUSTY THROUGH EARLY ON MONDAY
  EVENING.

* WINDS...WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST FROM 15 TO 30
  MPH WITH GUSTS BETWEEN 40 AND 50 MPH.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY 
  FOR HIGH PROFILE VEHICLES. ALSO SOME SHALLOW ROOTED TREES 
  COULD BE BLOWN OVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>117-119-
241200-
/O.CON.KJKL.WI.Y.0006.141124T0900Z-141125T0000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-ELLIOTT-
MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-
PERRY-CLAY-LESLIE-MARTIN-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...INEZ
1055 PM EST SUN NOV 23 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY. 

* TIMING...WINDS WILL INCREASE TOWARD DAWN ON MORNING AND REMAIN
  GUSTY THROUGH EARLY ON MONDAY EVENING.

* WINDS...WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST FROM 15 TO 
  25 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. 

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY 
  FOR HIGH PROFILE VEHICLES. ALSO SOME SHALLOW ROOTED TREES 
  COULD BE BLOWN OVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

DJ/JP/SHALLENBERGER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Nov 23, 3:23 PM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Nov 23, 3:23 PM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
323 PM EST SUN NOV 23 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 316 PM EST SUN NOV 23 2014

SATELLITE DATA AND SURFACE MAPS CONTINUE TO INDICATE SURFACE LOW
CONTINUING TO DEEPEN THIS AFTERNOON ACROSS THE LOWER MISSISSIPPI
RIVER VALLEY AND WILL TRACK NE THROUGH THE PERIOD. A ATTENDANT WARM
FRONT WILL TRACK NE AND ACROSS THE REGION THIS EVENING INTO TONIGHT.
IN THE UPPER LEVELS EXPECT THE ASSOCIATED SHORTWAVE TO NEGATIVELY
TILT WITH THE AXIS GENERALLY TRACKING ACROSS THE REGION. THIS
SHORTWAVE IS STILL EXPECTED TO COUPLE WITH THE LARGER TROUGH THAT IS
TRACKING EAST OUT OF THE WESTERN U.S. MOVING INTO MONDAY EXPECT A
SURFACE COLD FRONT TO CROSS THE CWA THROUGH THE DAY. GIVEN THIS
MODELED SOUNDINGS INDICATE STEEPER LAPSE RATES AND GOOD MIXING TO
COINCIDE WITH STRONG JET ENERGY ACROSS THE REGION. THIS WILL ALLOW
STRONGER JET ENERGY TO MIX DOWN. THEN WEAK SURFACE HIGH WILL TRY TO
BUILD EAST MONDAY NIGHT.

GIVEN THE SYNOPTIC SETUP THROUGH THE PERIOD EXPECTING PRECIP TO
CONTINUE TO OVERSPREAD THE REGION TONIGHT. DOES LOOK LIKE MODELS DO
WANT TO KEEP SOME POPS AROUND OVERNIGHT SO PLAN TO STICK CLOSE TO
CHANCE/LIKELY RAIN SHOWERS FROM SW TO NE TONIGHT. THEN TRANSITION TO
SLIGHT/CHANCE IN THE EARLY MORNING HOURS MONDAY. GIVEN STRONG JET
ENERGY ACROSS THE REGION AND DECENT MIXING EXPECTING STRONGER WINDS
TO BE A ISSUE ESPECIALLY INTO MONDAY. THE FRONT WILL ALSO BRING
SLIGHT/CHANCE RAIN SHOWERS TO MUCH OF THE CWA MONDAY. GIVEN MUCH OF
THE REGION WILL SEE WINDS GUSTING INTO THE 35 TO 45 MPH MONDAY
MORNING INTO LATE MONDAY. THIS HAS PROMPTED A WIND ADVISORY AREA WIDE
MONDAY MORNING TILL LATE MONDAY. WINDS ARE EXPECTED TO TRAIL OFF AS
WE MOVE INTO THE EVENING ON MONDAY...THEN COOLER AIR WILL CONTINUE TO
MOVE INTO THE REGION AND WEAK HIGH WILL TRY TO BUILD EAST OVERNIGHT
MONDAY.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 255 PM EST SUN NOV 23 2014

THE MODELS REMAIN IN A STATE OF DISARRAY ALOFT THROUGH THE MIDDLE
PORTION OF THE FORECAST FOR THIS PART OF THE COUNTRY. HOWEVER THE
GFS AND ECMWF SEEMS TO HAVE CONVERGED ON A SIMILAR SOLUTION WITH THE
NEXT TROUGH EVEN AS THEY FLIPPED THEIR SCENARIOS FROM YESTERDAY
AFTERNOON. THEY ALL SWEEP A STRONG...FULL LATITUDE TROUGH THROUGH
THE DEEP SOUTH TUESDAY THROUGH WEDNESDAY WITH FAIRLY GOOD AGREEMENT
ABOUND. THE NEXT BATCH OF ENERGY RUNNING DOWN THE BACKSIDE OF THIS
TROUGH IS THE FEATURE THAT REMAINS IN QUESTION. THIS IS PROGGED TO
ARRIVE IN THE LOWER OHIO VALLEY LATER WEDNESDAY TAKING THE CORE OF
ITS ENERGY THROUGH KENTUCKY...NOW QUICKEST IN THE NEWLY AMPLIFIED
GFS VERSION WHEN COMPARED TO THE ECMWF. THE GEM DOES LITTLE TO
SETTLE THIS DISPUTE BY HAVING A MILDER AND SHALLOWER ITERATION OF
THIS TRAILING TROUGH. GIVEN THE SLOWLY GELLING SOLUTION HERE FOR
MIDWEEK WILL CONTINUE TO FAVOR A GENERAL MODEL BLEND. THE FOLLOW
ALONG TROUGH WILL THEN EASE EAST-NORTHEAST OUT OF THE AREA LATER
THURSDAY NIGHT LEAVING FAIRLY FAST NORTHWEST FLOW BEHIND ABOVE THE
OHIO VALLEY. THIS FLOW WILL GRADUALLY BECOME MORE ZONAL THROUGH THE
REGION OVER THE WEEKEND WITH THE BULK OF THE ENERGY DURING THIS TIME
STAYING TO THE NORTH...CLOSER TO THE GREAT LAKES. ALSO HERE...WILL
FAVOR A MODEL CONSENSUS FOR WEATHER DETAILS.

SENSIBLE WEATHER WILL FEATURE HIGH PRESSURE DRYING OUT THE AREA ON
TUESDAY IN THE WAKE OF MONDAY/S FRONT AND EAST KENTUCKY BEING TOO
FAR SOUTH TO BE AFFECTED BY THE QUEBEC SFC LOW/S WRAP AROUND.
HOWEVER...A DEVELOPING STORM WILL START TO LIFT NORTH ALONG THE
GEORGIA AND SOUTH CAROLINA COAST WITH A LARGE PCPN SHIELD LATER THAT
NIGHT AND INTO WEDNESDAY MORNING. THERE APPEARS TO BE A MODEL TREND
TO PULL THIS SHIELD FURTHER WEST INTO THE HIGHER TERRAIN OF EASTERN
KENTUCKY WHERE SOME SNOW WILL BE POSSIBLE ON THE RIDGES WHILE THE
VALLEYS LIKELY ONLY SEE SOME LIGHT RAIN. AS THE LOW PASSES LATER
THAT EVENING...A COLD FRONT ASSOCIATED WITH THE MID LEVEL TROUGH
SWINGS THROUGH EASTERN KENTUCKY WITH ADDITIONAL SNOW OR RAIN CHANCES
INTO EARLY THURSDAY MORNING ACROSS AT LEAST THE NORTHERN TIER OF THE
CWA. UPSLOPE FLOW MAY LINGER SNOW SHOWERS INTO DAY THURSDAY FOR THE
HIGHER TERRAIN COUNTIES IN THE FAR EAST. COLDER AIR THEN WILL LIKELY
SPREAD BRIEFLY INTO EASTERN KENTUCKY THAT NIGHT...THOUGH IT WILL
RETREAT JUST AS QUICKLY DURING THE DAY FRIDAY WHEN HIGH PRESSURE
SHIFTS EAST AND RETURN FLOW SENDS MOIST AND WARMER AIR INTO THE
SOUTHERN OHIO VALLEY. THIS COULD BE ACTIVATED BY THE NEARBY FRONT
LATER SATURDAY AND INTO THE NIGHT FOR SOME SMALL RAIN CHANCES.
SUNDAY WILL BE A LOW CONFIDENCE FORECAST...THOUGH...AS THE MODELS
DISAGREE AS TO WHETHER THE FRONT WILL PLUNGE SOUTH THROUGH
KENTUCKY...GFS...OR STAY NORTH...ECMWF. FOR NOW WILL HOLD TO THE
CONSENSUS HERE AND GO WITH A MILD FORECAST...BUT WITH A SMALL CHANCE
FOR RAIN SHOWERS.

THE CR GRID LOAD PROVIDED A DECENT START THROUGH THE EXTENDED
FORECAST WITH CHANGES MAINLY MADE TO BETTER REFLECT THE SNOW CHANCES
ON WEDNESDAY AND THURSDAY IN THE HIGHER TERRAIN. AGAIN ONLY MADE
SOME MINOR RIDGE AND VALLEY TEMPERATURE CHANGES FOR LOWS EACH NIGHT
THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1234 PM EST SUN NOV 23 2014

WARM FRONT WILL CONTINUE TO APPROACH THE REGION THIS AFTERNOON WITH
RAIN SHOWERS AHEAD OF THIS. EXPECTING CEILINGS TO BE GENERALLY
BETWEEN VFR/MFVR BETWEEN SHOWERS THAT ROLL THROUGH THE TAF SITES.
OVERNIGHT MUCH OF THE SHOWER ACTIVITY IS EXPECTED TO COME TO A END
THEN POSSIBLE SOME SHOWERS MAINLY ACROSS THE NORTHERN TAF SITES
TOMORROW AS COLD FRONT MOVES THROUGH THE REGION. STRONG SSW WINDS
ALOFT WILL BRING THE THREAT OF LOW LEVEL WIND SHEAR OVERNIGHT BETWEEN
06 AND 12Z. AT THE SURFACE...WINDS WILL VEER TO THE SOUTH AND
INCREASE TO 10 TO 15 KTS...WITH SOME GUSTS IN THE 20 TO 25 KT RANGE
TOWARDS DAWN MONDAY MORNING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM TO 7 PM EST MONDAY FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...DJ
LONG TERM...GREIF
AVIATION...DJ
Hazardous weather outlook, Nov 23, 4:15 PM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
415 PM EST SUN NOV 23 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-250015-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
415 PM EST SUN NOV 23 2014

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SUSTAINED SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS OF 35
TO 45 MPH ARE EXPECTED ON MONDAY.

SNOW SHOWERS WILL BE POSSIBLE WEDNESDAY INTO THURSDAY MORNING...
MAINLY IN THE HIGHER TERRAIN NEAR VIRGINIA...AND AGAIN THURSDAY NIGHT.

SNOW SHOWERS WILL ALSO BE POSSIBLE FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DJ/GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 2:57 PM ESTWind AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more27 hr

Nearby

Wind Advisories in Kentucky, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.